MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE VIAL ACCESS ADAPTER; INTRAVASCULAR ADMINISTRATION SET
Model Number 385108
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Initial reporter facility: the user facility address is not available, the corporate headquarters information was used instead.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It has been reported that the bd q-syte vial access adapter has been found experiencing leakage during use.The following has been provided by the initial reporter: material no: 385108 batch no: unknown.It was reported that when the patient spikes the vial, sometimes the stopper will get a slit which has resulted in remoudulin to leak.Event description states: patient reports that when she spiked her vials sometimes the stopper will get a slit and remodulin will leak out (dates unknown).Patient also reports currently experiencing red marks on the bridge of her nose and along the creases by her mouth.Indication: pulmonary arterial hypertension (pah).No additional adverse events or side effects were mentioned by patient due to product issue.Lot and expiration date are unknown.Unknown if patient still has product on hand.Medwatch report# mw5091522 was filed in response to this event.

Brand Name
BD Q-SYTE VIAL ACCESS ADAPTER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
brett wilko
9450 south state street
sandy, UT 84070
8015652341
MDR Report Key9622029
Report Number9610847-2020-00012
Device Sequence Number1865937
Product Code FPA
UDI-Device Identifier30382903851080
UDI-Public30382903851080
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number385108
Device Catalogue Number385108
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2020
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date01/23/2020
Supplement Report FDA Received Date01/29/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale